The super complex Frobenius theorem
Annales Polonici Mathematici, Tome 55 (1991) no. 1, pp. 139-155
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We formulate and prove a super analogue of the complex Frobenius theorem of Nirenberg.
Keywords:
graded-commutative algebras, supermanifolds, Levi flat super CR structure, locally direct sheaf, super real integrable distribution, super complex Frobenius structure, nilpotent element, derivations
Affiliations des auteurs :
C. Hill 1 ; Santiago Simanca 1
@article{10_4064_ap_55_1_139_155,
author = {C. Hill and Santiago Simanca},
title = {The super complex {Frobenius} theorem},
journal = {Annales Polonici Mathematici},
pages = {139--155},
year = {1991},
volume = {55},
number = {1},
doi = {10.4064/ap-55-1-139-155},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-55-1-139-155/}
}
C. Hill; Santiago Simanca. The super complex Frobenius theorem. Annales Polonici Mathematici, Tome 55 (1991) no. 1, pp. 139-155. doi: 10.4064/ap-55-1-139-155
Cité par Sources :